# SDR 7AHR201405202163

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,131 hours, 35,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING SKIN AREA BETWEEN WS 150 & WS558.  REMOVED CORROSION AND SENT MEASURMENTS TO FLIGHT VEHICLE CONSULTING FOR EVALUATION.  BLENDED AREAS WERE FOUND TO BE IN LIMITS IAW FVC DWG 57-13170-1 WITH 8110-3 APPROVAL.
